# SDR I5PA2023052875702

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,032 hours, 33,887 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 2180247
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE901. ESI - APU FAILED TO START ON GROUND. FOUND FAULTY APU ECU. REPLACED ECU AND PERFORMED APU OPS CHECK PER THE APPLICABLE MANUAL. NO ISSUES.
